# SDR CALA2013021400113

- Difficulty date: February 14, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 60,590 hours, 13,926 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32143044
- Part serial: 01194
- Condition: Malfunctioned
- Location: Left Engine
- Part time: 60,561 hours, 13,920 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENG HI STAGE LIGHT ON EICAS AND HI STAGE LIGHT ON OVERHEAD PERFORMED PNUEMATIC HEALTH CHECK FOUND HPSOV & HS PILOT AT FAULT.  R & R RT HPSOV IAW 36-11-07 & RT HS PILOT IAW 36-11-08.  RAN LT ENG OPS AND INDICATIONS CHECKS NORMAL. NO LEAKS FOUND.
